| Model Number |
8886623741 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, the patient underwent a total laparoscopic radical gastrectomy and laparoscopic intestinal adhesion lysis under general anesthesia.During the operation, before using the 3/0 purse string suture, the instrument nurse checked the integrity of the needle tip and handed it to the surgeon.When returning it after use, the instrument nurse found that the tips of both needles were partially missing, and immediately informed the surgeon and the circulating nurse.The surgeon paused the operation, the surgeon used a magnet to explore the surgical incision, the instrument nurse searched the sterile area, and the circulating nurse searched all clean areas and contaminated areas in the operating room, and the three parties searched together.Finally, the instrument nurse found a missing needle tip on the needle holder that was about 4mm long, and the surgeon found another needle tip that was about 2mm long when he used a magnet to explore the surgical incision.The broken ends of the two suture needles were aligned, and the length is equal to that of the intact suture needles.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant product: 8886623741, 8886 6237-41 maxon 3-0 grn 75cm st ddx36 (lot# d4e4098y), medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: g4 (pma / 510(k) #).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d4 (udi), h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.